Nagoya Mathematical Journal

On the length of the powers of systems of parameters in local ring

Nguyen Tu Cuong

Full-text: Open access

Article information

Nagoya Math. J., Volume 120 (1990), 77-88.

First available in Project Euclid: 14 June 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 13H15: Multiplicity theory and related topics [See also 14C17]
Secondary: 13A30: Associated graded rings of ideals (Rees ring, form ring), analytic spread and related topics 13D40: Hilbert-Samuel and Hilbert-Kunz functions; Poincaré series


Nguyen, Tu Cuong. On the length of the powers of systems of parameters in local ring. Nagoya Math. J. 120 (1990), 77--88.

Export citation


  • [1] Auslander, M. and D. A. Buchsbaum, Codimension and multiplicity, Ann.Math., 68 (1958), 625-657.
  • [2] Brodmann, M., Kohomologische Eigenschaften von Aufblasungen an lokalen vollstandigen Durchsehnitten, Habilitationssehrift, Mnster 1980.
  • [3] Cuong, N. T., Trung, N. V. and P. Schenzel, Verallgemeinerte Cohen-Macaulay Moduln, Math. Nachr, 85 (1978), 57-73.
  • [4] Ferrand, D. and M. Raynaud, Fibres formelles d'un anneau local Noetherien, Ann. Sc. Ecole Norm. Sup.,3 (1970), 295-311.
  • [5] Garcia Roig, J-L and D. Kirby, On the Koszul homology modules for the powers of a multiplicity system, Mathematika, 33 (1986), 96-101.
  • [6] Schenzel, P.,Finiteness of relative Rees ring andAsymptotic Prime Divisor, Math. Nachr., 129 (1986), 123-148.
  • [7] Serre, J-P., Algebre locale Multiplicites, Lecture Notes in Math. No.11, 1965-
  • [8] Stuckrad, J. and W. Vogel, Eine Verallgemeinerung der Cohen-Macaulay Ringe und Anwendungen auf ein Problem der Multiplizitatstheorie, J. Math. Kyoto Univ., 13 (1973), 513-528.
  • [9] Sharp, R. Y. and M. A. Hamieh, Lengths of certain generalized fraction, J. pure Appl. Algebra, 3S (1985), 323-336.
  • [10] Trung, N. V., Absolutely superficial sequence, Math. Proc. Cambrige Phil. Soc, 93 (1983), 35-47.
  • [11] fToward a theory of generalized Cohen Macaulay modules, Nagoya Math. J., 102 (1986), 1-49.
  • [12] Cuong, N. T., Generalized Cohen-Macaulay modules with non-Cohen-Macaulay locus of positive dimension, preprint.
  • [13] Huneke, C, Theory of d-sequenees and powers of ideals, Adv. in Math., 46 (1982), 249-279. Institute of Mathematics P,O. Box 631,Bo Ho Hanoi Vietnam